# SDR SWAA2016022349253

- Difficulty date: February 18, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 29,875 hours, 17,462 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442653
- Part serial: BECW1602
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG SHUTDOWN ON UNCOMMANDED ON TAXI IN.  R & R NR 2 ENG HYDRO MECHANICAL UNIT & FUEL PUMP IAW MT.
